MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG GEMINI SL; TOTAL KNEE SYSTEM, ARTICULATING SURFACE, FIXED BEARING PS, RIGHT, SZ. MEDIUM,

WALDEMAR LINK GMBH & CO. KG GEMINI SL; TOTAL KNEE SYSTEM, ARTICULATING SURFACE, FIXED BEARING PS, RIGHT, SZ. MEDIUM,
Model Number 318-253/10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
After the implantation done in 2021, in (b)(6) 2024, the patience complained of pain and after the x-ray check it was found the tibial screw of insert is broken.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description

Brand Name
GEMINI SL
Common Device Name
TOTAL KNEE SYSTEM, ARTICULATING SURFACE, FIXED BEARING PS, RIGHT, SZ. MEDIUM,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19718492
Report Number3004371426-2024-00051
Device Sequence Number8130383
Product Code JWH
UDI-Device Identifier04026575394708
UDI-Public04026575394708
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number318-253/10
Device Catalogue Number318-253/10
Device Lot Number2002007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown